# SDR ASAA1057879

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 14,863 hours, 4,301 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Part number: BACB30NR4K12
- Condition: Worn
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DEFLECTOR DOOR IS NOT OVER CENTERED (VISUALLY VERIFIED).  FOUND DRIVE ATTACHMENT BOLT WORN THRU.  REMOVED & REPLACED BOLT DOOR STILL OUT OF RIG.  ADJUSTED RT RAM AIR INLET DOOR LINKAGE REF M/M 21 51 22 400 803.  RIG IS NOW GOOD, DOOR LOCKS OUT CORRECTLY REF M/M 21 51 22 400 803.  PACK/ZONE TEMP CONTROLLER BITE CHECK GOOD REF M/M 21 61 00 700 806 002.
